New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jeanneac
Veteran Member


Date Joined Feb 2009
Total Posts : 1812
   Posted 7/11/2010 10:11 PM (GMT -7)   
So, my GI had to put me on flagyl. I had a fever and a lot of pain that prednisone and colazal weren't working on. I do feel better but I am worried that the diarrhea will start soon. If it's not one thing it's another. I have diverticulum as well and I think those were infected. It seems like you just can't win. It is so amazing the effect that antibiotics have on bowel function. I was so inflammed and in pain that hardly anything would pass. Les than 48 hours on flagyl, I could go. It would be nice if they could control it better though and not wipe out everything. I am taking probiotics to ward off diarrhea, so we'll see if that helps.
d 1/09 with colitis sigmoid colon with some diverticular disease as well
IBS, asthma/allergies, high BP, fibromyalgia, Mixed Connective Tissue Disease
claritin, singulair, diovan, progesterone, VSL#3 probiotic, Vit. D, colazal, plaquenil back on cymbalta for pain, nexium for reflux, wellbutrin
Blood test positive for Crohn's via prometheus ibd serology panel ASCA
Positive ANA
Collitis doing OK for now, it's fatigue and joint pain that are plagueing me right now!!!


cindywchrones
Veteran Member


Date Joined Mar 2005
Total Posts : 1115
   Posted 7/12/2010 9:32 AM (GMT -7)   
Usually my doctor mixes the flagyl with cipro or another antibiotic. I usually have to have a round of this every three months. This has been the standard for the last six years. I am worried that the good/bad bacteria balance will never be right! I know probiotics work well for some people.  I tend to get very gassy and bloated when I use them? When I was first diagnosed, I was on flagyl for months at a time in high doses.  The doctor felt high dose antiobiotic treatment was the best treatment. Each gastro doctor seems to have their own theories on treatment.

jeanneac
Veteran Member


Date Joined Feb 2009
Total Posts : 1812
   Posted 7/12/2010 4:03 PM (GMT -7)   
Yea, I guess they do. I am allergic to cipro and I know that is one they also like to use. I swear the antibiotics give me diarrhea almost every time though unless it's penecillin. There is one other antibiotic that doesn't give me diarrhea, it's an older one and I can't remember it right now. I am just tired of feeling like crap, like so many of us out here!
d 1/09 with colitis sigmoid colon with some diverticular disease as well
IBS, asthma/allergies, high BP, fibromyalgia, Mixed Connective Tissue Disease
claritin, singulair, diovan, progesterone, VSL#3 probiotic, Vit. D, colazal, plaquenil back on cymbalta for pain, nexium for reflux, wellbutrin
Blood test positive for Crohn's via prometheus ibd serology panel ASCA
Positive ANA
Collitis doing OK for now, it's fatigue and joint pain that are plagueing me right now!!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:21 PM (GMT -7)
There are a total of 2,734,469 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151334 registered members. Please welcome our newest member, LoriC.
306 Guest(s), 9 Registered Member(s) are currently online.  Details
DQueen, PeteZa, Bloom93, Tick41, Lymiemomster, Alice22, quincy, LoriC, Yarbo3


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer